EconPapers    
Economics at your fingertips  
 

Dynamic core-theoretic cooperation in a two-dimensional international environmental model

Marc Germain, Henry Tulkens () and Alphonse Magnus

Mathematical Social Sciences, 2010, vol. 59, issue 2, 208-226

Abstract: This article deals with cooperation issues in international pollution problems in a two-dimensional dynamic framework implied by the accumulation of the pollutant and of the capital goods. Assuming that countries do reevaluate at each period the advantages to cooperate or not given the current stocks of pollutant and capital, and under the assumption that damage cost functions are linear, we define at each period of time a transfer scheme between countries, which makes cooperation better for each of them than non-cooperation. This transfer scheme is also strategically stable in the sense that it discourages partial coalitions.

Keywords: Stock; pollutant; Capital; accumulation; International; environmental; agreements; Dynamic; core; solution (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(09)00098-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Dynamic core-theoretic cooperation in a two-dimensional international environmental model (2010) Downloads
Working Paper: Dynamic Core-Theoretic Cooperation in a Two-Dimensional International Environmental Model (2009) Downloads
Working Paper: Dynamic core-theoretic cooperation in a two-dimensional international environmental model (2009) Downloads
Working Paper: Dynamic core-theoretic cooperation in a two-dimensional international environmental model (2009) Downloads
Working Paper: Dynamic Core-Theoretic Cooperation in a Two-Dimensional International Environmental Model (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:59:y:2010:i:2:p:208-226

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-12-04
Handle: RePEc:eee:matsoc:v:59:y:2010:i:2:p:208-226